# SDR CALA2022071801796

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: D534721922000
- Condition: Corroded
- Location: Fr67-Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y765 LOCATED BTW FR 67 AND FR 70 AT AFT GALLEY AREA REMOVED AND REPLACED FLOORBEAM +Y765 LOC. BTW FR.67 AND FR.70 ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00 AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG D53472040, TOOL USED DIGITAL CALIPER P/N: 500-196-30, S/N: B20244934, DUE DATE: 30-JUL-2022 PERFORMED DETAIL VISUAL INSPECTION ON ENTRY MADE TO REMOVE IP RESTRICTION.
